Log In Sign Up

Pill Questions- Please give me advice! UPDATE


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 14th, 2011, 08:17 PM
Super Mommy
Join Date: Nov 2008
Location: California
Posts: 711
Hi Ladies, Im Alana and I'm 25. I usually just lurk but the last three weeks have been funny so Ive been posting in AIP and now here. Heres my story and questions...

I have had 3 accidental pregnancies resulting in 2 losses to miscarriage and 1 chemical in 2008. Been super careful since using BCP and Condoms and Pull/Pray combined...In November I lost my health insurance and turned to the Planned Parenthood Clinic for free BCP and Condoms...I was put on the generic Desogen...I have been on it since. I am dating my newish boyfriend and we use condoms and I take my pills and he usually pulls out...but over christmas I was really sick with a sinus infection and double ear infection and put on antibiotics...we did NOT DTD until Jan 2nd but at this point I had a reaction to 2 diff antibiotics and was changed to a third! The condom broke, he didnt pull out, and I know BCP effectiveness can be reduced from Antibiotics...I finished my antibiotics on the 4th. I have felt so ill in my stomach and had headaches, really tired, and craving healthfood only mostly fruit and vegetables. This is not like me at all. I would be 12DPO if i ovulated on due to the antibiotics and concieved...5 HTPs and 4 were FRER and had weird 3 lines but didnt look postitive...and one digital wayyy early at 8dpo and BFN...The only time i felt this crappy was my last pregnancy and i know i shouldnt freak out but i also didnt show a positive test til late...I have 1 more digital ill try in the morning with FMU but I was wondering could I be sick from the new BCP or something? could like 3 antibiotics mixed with it made me sick? is Desogen a mini pill or wut? or do you think i could be preg and the pill still in my system cuz im still taking it is causing the tests to not work?

Im scheduled to go get a Pap on Tues at Planned Parenthood, what should I tell the dr?

Thanks for the info and advice...im scared but once i know what is wrong ill be fine...


UPDATE 1/25 @ 4PM....

I took a CB Digital at 5am and it would be 13 DPO and BFN so im thinking im not pregnant (6 tests later lol) and the BC just doesnt like me so much. However, I went to work today and I am feeling like 80% better yay!!!!
__________________
-Hi, I am Alana.-
-Girlfriend to Cory since August 22, 2011.-
-Fur-mommy to Ginger Louise since December 23, 2008.


Last edited by OCBlonde985; January 15th, 2011 at 04:03 PM.
Reply With Quote
  #2  
January 15th, 2011, 10:04 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Pregnancy-like symptoms are a common side effects of the BCP, due to the synthetic progesterone in them. However, pregnancy is also possible. Just tell the doctor there's a chance you've conceived, but it may be too early to get a positive test.
__________________
Reply With Quote
  #3  
January 15th, 2011, 04:47 PM
Veteran
Join Date: Dec 2010
Posts: 280
Yup- similar situation happened to me and I was so nervous about it all that I really didn't feel like myself and thought some of those "symptoms" were pg symptoms- like not wanting to eat what I normally ate- I was just nervous b/c once I found out for sure I was not pg I felt like myself again!
I know how nerve-wracking it is and all the HPT's can just drive you crazy with evap lines!

Glad you have your answer- I would test again in about 5 days just to be super sure- you might also be able to have your clinic do a pg test blood test to be sure... tell them what's happened when you go in for your pap... GL hon!
__________________
Lauren~Mama to Holly and Lucas
Reply With Quote
  #4  
January 16th, 2011, 12:19 PM
Member
Join Date: Jan 2011
Posts: 35
All of your symptoms could be caused by pregnancy, bcp, antibiotics, or any combination. When you go to the doctor, tell him/her exactly what you told us. Actually, it would be pretty perfect for you to just print out your post and take it with you. The doc will get your background, your feelings, your symptoms, and your concerns/questions. Ask the doctor to do a blood test instead of urine since you didn't show a positive until later with your past pregnancy.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:32 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0